# SDR FDEA201208143000

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327048401600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBOARD 231TG HAS 10 INCHES OF CRUSHED HONEYCOMB NEAR CLEVIS CUTOUT, TWO MISSING INSERTS, AND FOUR PUNCTURES IN UPPER SURFACE.  (LARGEST .2500" DIA) FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
